Journal article icon

Journal article

Lubrication models with small to large slip lengths

Abstract:

A set of lubrication models for the thin film flow of incompressible fluids on solid substrates is derived and studied. The models are obtained as asymptotic limits of the Navier-Stokes equations with the Navier-slip boundary condition for different orders of magnitude for the slip-length parameter. Specifically, the influence of slip on the dewetting behavior of fluids on hydrophobic substrates is investigated here. Matched asymptotics are used to describe the dynamic profiles for dewetting ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10665-005-9020-3

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF ENGINEERING MATHEMATICS
Volume:
53
Issue:
3-4
Pages:
359-383
Publication date:
2005-12-05
DOI:
EISSN:
1573-2703
ISSN:
0022-0833
URN:
uuid:98c86092-b0d9-4e02-917c-7bd6c357a0f6
Source identifiers:
4014
Local pid:
pubs:4014

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP